# SDR UPS07450249

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 434-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS434 TO BS 440 FLOOR SILL WEB CORROSION CRACK REVEALED, CRACK LENGTH 1" APPROX.  M/D BS 434 TO BS 440 DOOR 1R SILL WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
